# SDR MASA200600056

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,274 hours, 14,858 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0371
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,274 hours, 14,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6499 FAT - CONFIG AILERON/SPOILER WARNING MESSAGE.  AIRCRAFT FERRIED TO PHX FOR TROUBLESHOOTING.  MX REMOVED AND REPLACED NR 2 SECU.  OPS CHECK GOOD.
